# SDR 9522269750

- Difficulty date: December 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N750NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47114
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Cracked
- Location: Door Cutout
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND A 1.7 INCH CRACK IN THE FORWARD SERVICE DOOR EXTERNAL SKIN LOWER AFT CORNER.  REPAIRED SKIN PER EA 97-103395.
